# SDR C1HA200483007

- Difficulty date: May 22, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AILERON, TRAILING EDGE WEDGE DELAMINATED,  REPLACED LOWER SKIN, 8110-3 ISSUED.
